MathSciNet Relay Station
MathSciNet bibliographic data
MR837810 (87k:60182) 60J60 (60J50 60J55 60J65)
Hsu, Pei On excursions of reflecting Brownian motion. Trans. Amer. Math. Soc. 296 (1986), no. 1, 239–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement